# SDR SWAA2022092645581

- Difficulty date: August 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL BETWEEN STA 270 T0 STA 294.5;LBL 12 HAS CORROSION. / [01] CLEANED CORROSION AS PER B737-700 SRM 51-10-02-0G-0;[02] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.048' TOOL USED : OLYMPUS 27MG B/C 172139 04/22;[03] REMOVED INTERCOSTAL FOR REPLACEMENT AS PER B737-700 51-40-02-0G-0;[04] VERIFIED STEP#3;[05] LATE ENTRY  PART VERIFIED OUT OF LIMITS AS PER DWG# 141A5650;[06] VERIFIED STEP#5 REF./ TO NDT./INSP RETURN INFO.& DRWING NOTES.;[07] RECEIVED NEW PART P/N: 141A5650U3; PO# 1772343; BN: 239959 AND LOCATED AND DRILLED AS PER B737-700 SRM 51-20-07-0G-0; 51-40-05-0G-0; AND DWG#141A5650.;[08] VERIFIED STEP# 7 / VERIFIED NEW PART AT ALL HOLES NO FAULTS EXIST AFTER DRILL PROCES VIA NDT.;[09] INSTALLED NEW NUT-PLATES AT FWD WET AREA INTERCOSTAL BETWEEN STA 270 TO STA 294.5; LBL 12 IN REF TO B737-700 SRM 51-40-10-2R-0.;[10] VERIFIED STEP 9;[11] OK TO INSTALL NEW INTERCOSTAL BETWEEN STA 270 T0 STA 294.5;LBL 12;[12] INSTALLED NEW INTERCOSTAL ;LBL BETWEEN STA 270 TO STA 294.5 LBL 12 REF SRM 51-40-02-0G-0;[13] VERIFIED STEP 12 INSTALLED NEW INTERCOSTAL ;LBL BETWEEN STA 270 TO STA 294.5 LBL 12
